# SDR ASAA2012070992508

- Difficulty date: July 9, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 8,925 hours, 2,763 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 177494
- Condition: Loose
- Location: Hf Radio
- Part time: 2,958 hours, 857 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND 2 HF RADIOS TESTED UNSATISFACTORY ON BOTH HEADS. ACFT GROUNDED. NR 1 AND 2 HF RADIO CHECK LOW AND HIGH FREQUENCIES WERE 2 X 2, VISUALLY INSPECTED ANTENNA AND COUPLER ATTACHMENT POINTS, NO DEFECTS FOUND.  FOUND 1 & 2 HF COAX DISCONNECTS AT E8-1 RACK LOOSE, RESECURED BOTH COAX CONNECTORS. R & R NR 2 HF COUPLER REF MM 23-11-6, 2 C/BS.  NR1 & 2 HF OPS NORMAL REF MM 23-11-00.
